Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Dizzy spells after stent

Premium Questions

Dr. Indranil Ghosh MD

put in 2 stents to open up vessels damaged from the radiation. One in his neck, one in his chest. The last few months, he has begun having dizzy spells and even completely lost consciousness at one... View answer

Answered by : Dr. Indranil Ghosh ( Oncologist)
Dr. Noble Zachariah MD

good morning, my name is XXXXXXX XXXX, I had a stent placed in my Ramus Intermedius Automy, Proximal Segriut? I believe that is the spelling, I am an ex XXXXXXX in Saudi Arabia, I had this procedure ... View answer

Answered by : Dr. Noble Zachariah ( Internal Medicine Specialist)
Dr. Jorge Brenes-Salazar MD

My husband has 2 stents in 1 year ago. Today has had a 5 second black out whilst walking and fell ... with pain in her right lower stomach and back. After a scan it showed a fibroid but the pain was so... View answer

Answered by : Dr. Jorge Brenes-Salazar ( Cardiologist)
Dr. Nsah Bernard MD

Father-in-law, age 71, is experiencing dizziness upon standing if he's been sitting with knees bent feet on the floor. If he's had his legs elevated no dizziness. Tonight after working in his studio,... View answer

Answered by : Dr. Nsah Bernard ( General & Family Physician)
Dr.  Anantharamakrishnan MD

Getting full-blown side effects of prescription meds 2 months after stents placed in LAD. Can I get weaned off them? Hardly able to take 20 steps without getting dizzy ... View answer

Answered by : Dr. Anantharamakrishnan ( Cardiologist)

Public Forum Discussions

Dr. Akhtarhusian Ghausi MD

My husband had a cardiac stent in Nov. no MI and has been on Brilinta and ASA since. He has been having these dizzy spells and almost passing out. Even when sitting. Went to ER. Did stress test did ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. SAGAR MAKODE MD

I had a stent fitted in august last year, because my resting pulse was around 70/80 per minute ... folowed by increased bp and pulse rate about 4/5 hours after taking the medication, I am concerened ... View answer

Answered by : Dr. SAGAR MAKODE ( Cardiologist)
Dr. Akhilesh Dubey MD

but excellent urgent care with 2 Endeavour stents - excellent recovery, cardiologist cites pure luck (smile) I m feeling physically well but obviously nervous ... now onset of dizziness getting up from bed -... View answer

Answered by : Dr. Akhilesh Dubey ( Internal Medicine Specialist)
Dr. ARUNESH UPADHYAY MD

My hisband is 40 and had a stent put in about 2 months ago. He has been dealing with dizziness and being lightheaded since then. He has seen he cardiologist and he currently is on a heart monitor for 2 ... View answer

Answered by : Dr. ARUNESH UPADHYAY ( General & Family Physician)
Dr.  Swapnendu Sekhar Ghosh MD

ONEC IN MORNING AND DISPRIN DAILY. LIPIIDIP 10 MG AT NIGHT.AFTER TAKING MEDICINES I FEEL VERY MUCH ... View answer

Answered by : Dr. Swapnendu Sekhar Ghosh ( General Surgeon)

Mobile Questions and Answers

Dr.     Suresh Heijebu MD

palliative stenting

Dr.  T Chandrakant MD

Hi. I would like to know why was the stent pit in. What are your reports of liver function test before after the stent has come out. In a normal course there is no relation between removal of the...